MUCINEX® SE - Extended Release Tablets 6 ct.

ITEM
17265901
$5.50

Available In Store Only
Print

When you’re sick, mucus can be a master of mayhem. But quick, long-lasting chest congestion relief is just a dose away — with Mucinex extended-release bi-layer tablets release immediately and last for 12 hours.

More Information
Brand Mucinex
Unit Size 6 each
Available In-Store Only

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
Coricidin HBP Cold & Flu Relief Tablets, 12 ct According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cold & Flu tablets deliver fast relief for fever, cough, runny nose and body aches & pains. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure. *Based on unit sales. INGREDIENTS: Active ingredients (in each tablet) Purposes Acetaminophen 325 mg (Pain reliever/fever reducer)Chlorpheniramine maleate 2 mg (Antihistamine) Inactive ingredients corn starch, FD&C red No. 40 aluminum lake, lactose anhydrous, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, talc, titanium dioxide . Quickview
Coricidin HBP Cold & Flu Relief Tablets, 12 ct

According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cold & Flu tablets deliver fast relief for fever, cough, runny nose and body aches & pains. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure.

*Based on unit sales.

INGREDIENTS: Active ingredients (in each tablet) Purposes Acetaminophen 325 mg (Pain reliever/fever reducer)
Chlorpheniramine maleate 2 mg (Antihistamine)

Inactive ingredients corn starch, FD&C red No. 40 aluminum lake, lactose anhydrous, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, talc, titanium dioxide

View Details X
Dulcolax Laxative Comfort Coated Tablets- 8 ct Overnight relief. Bisacodyl USP 5 mg. Gentle, predictable overnight relief. No. 1 doctor recommended brand (among stimulant laxatives). Easy-to-swallow, comfort coated Dulcolax Tablets are gentle enough for sensitive stomachs, yet strong enough for effective overnight relief. Trust Dulcolax Tablets to relieve constipation in 6 to 12 hours. . Quickview
Dulcolax Laxative Comfort Coated Tablets- 8 ct

Overnight relief. Bisacodyl USP 5 mg. Gentle, predictable overnight relief. No. 1 doctor recommended brand (among stimulant laxatives). Easy-to-swallow, comfort coated Dulcolax Tablets are gentle enough for sensitive stomachs, yet strong enough for effective overnight relief. Trust Dulcolax Tablets to relieve constipation in 6 to 12 hours. 

View Details X
Children's Benadryl Allergy Relief Grape Flavored Chewable Tablets - 20ct Benadryl Child Allergy Chewables provide temporary relief from allergy symptoms such as runny nose, sneezing, itching of nose or throat, and itchy, watery eyes. These grape-flavored chewable tablets relieve your child’s allergy symptoms due to hay fever or other upper respiratory allergies.. Quickview
Children's Benadryl Allergy Relief Grape Flavored Chewable Tablets - 20ct

Benadryl Child Allergy Chewables provide temporary relief from allergy symptoms such as runny nose, sneezing, itching of nose or throat, and itchy, watery eyes. These grape-flavored chewable tablets relieve your child’s allergy symptoms due to hay fever or other upper respiratory allergies.

View Details X